Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Suffering from typhoid, fever. On cefexime, azithromycin, ofloxacin. Will I be okay?

my son is suffering from typhoid he first got fever 5 days back.antibiotic was started on 2 nd day morning which was cefixime 400 mg twice daily. fever went down and was absent in between for a day now it fluctuates between 99.5 to 100. last 2 days doctor added ofloxacin 200 mg twice daily to cefixime. today on second opinon we are asked to stop ofloxacin and start azithromycin 500 mg twice daily meanwhile cefixime will continue without interuption for another 2 days totally 7 days.
please advice is all okay when will his fever be gone as he has exams in another 4 days for engineering.
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013

Thank you for your query on Healthcare Magic.

What is the age of your son?

The antibiotic cefixime, ofloxacin, and azithromycin are effective in Typhoid fever.

I advise you to continue cefixime and azithromycin as advised by the doctor in appropriate dose for appropriate duration.

Fever takes time to subside and usually 5 to 7 days.

Give soft, bland diet.

Maintain his hydration by giving plenty of oral fluids.

Provide proper rest.

Hope I have answered your query.


What is his weight?
Answered: Mon, 8 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor